# SDR AALA20160921001

- Difficulty date: September 21, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 51,644 hours, 25,156 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER FITTING CRACKED AT FORWARD OUTBOARD CORNER. REMOVED AND REPLACED CASTING IAW SRM 51-30-01-001, SRM 51-30-05-001 AND SRM 51-30-02-001.
